# SDR COMA0360003

- Difficulty date: January 3, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 17,404 hours, 15,858 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Part serial: 01176H1602
- Condition: Broken
- Location: R/H
- Part time: 2,982 hours, 2,415 cycles
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 6029 COPILOTS WINDSHIELD SHATTERED.REPLACED WINDSHIELD
